# SDR UALA2011103105884

- Difficulty date: October 27, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 75,531 hours, 21,840 cycles
- Engine: Pwa PW2037
- System (JASC): 2720 · Rudder Control System
- Part: Lever
- Condition: Faulty
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT RUDDER ADJ KNOB SLIPS WHEN APPLYING PRESSURE.  REPLACED RUDDER PEDAL CRANK LEVER.
